- 25 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 70-year-old woman developed myelodysplastic syndrome (MDS) with multilineage dysplasia, ringsideroblasts and refractory cytopenia during treatment with cyclophosphamide and fluorouracil for papillary breast cancer, and methotrexate for papillary breast cancer and psoriasis vulgaris [routes and dosages not stated]. She subsequently died due to acute myeloid leukaemia (AML) progression.
The woman, who had been diagnosed with papillary left breast cancer in 2004, underwent breast conserving surgery. Subsequently, she started receiving treatment with adjuvant radiation along with adjuvant chemotherapy, which included six cycles of cyclophosphamide, fluorouracil [5-fluorouracil] and methotrexate. Her medical history was significant for psoriasis vulgaris diagnosed in 1984, for...
- Heudobler D, et al. Cutaneous leukemic infiltrates successfully treated with biomodulatory therapy in a rare case of therapy-related high risk MDS/AML. Frontiers in Pharmacology 9: 1279, 13 Nov 2018. Available from: URL: http://doi.org/10.3389/fphar.2018.01279 - GermanyCrossRefPubMedPubMedCentralGoogle Scholar